It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-14-2004, 09:45 PM   #1
Newbie
 
Join Date: Aug 2004
Posts: 4
adsic72 HB User
Birth Control

I began taking Yasmin about three months ago. My skin has been fairly clear up until that point. It seems as though my skin has broke out with acne and has not cleared up this entire time. Is that normal while taking the pill, especially when it claims to clear up skin? What should I do? I do not know if I should continue taking it to see if it goes away or change to a different pill. Any suggestions?

 
Old 10-14-2004, 10:39 PM   #2
Junior Member
 
Join Date: Oct 2004
Posts: 28
Elisabeth138 HB User
Re: Birth Control

I'm on Yasmin as well.

I've been on it for over a year, and right now I'm going through what you're going through. Yasmin works wonders for me most of the time, but it can't fight stress I suppose - which I've had a lot of lately.

I wouldn't change. I switched to OTC because I was in the same situation as you and the results were not good (sick during period, heavy flow, breakouts like crazy).

Give it time. If it's worked for you thus far, stay with it. But if your skin doesn't clear up eventually...I would see your doc (always a popular answer).

 
Sponsors Lightbulb
   
Old 10-15-2004, 12:31 AM   #3
Senior Member
 
Join Date: Jul 2004
Posts: 170
surenitynow HB User
Re: Birth Control

hi
i just started yasmin about a week and a half ago and im wondering how was the start for you guys? did you see results right away or is there always an initial breakout period? right now i havent had any really baad breakouts but my skin seams calmer, its probably too soon to tell i guess..it also got really dry all of a sudden i dont know if its because the pill or weather or what but did it happen to anyone else?

adsick72--did it help at all with your skin?

 
Old 10-15-2004, 06:57 AM   #4
Newbie
 
Join Date: Aug 2004
Posts: 4
adsic72 HB User
Birth Control

surenitynow,

All I noticed was my skin has been really bad. In addition, I still get sick with it (stomach ache). Other than that, it's been okay. I have not taken any other pills to compare it to, though.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
How bad is the initial breakout from birth control pills? chyna_dawl Acne 17 08-10-2010 01:49 PM
Birth Control, Libido, and Vaginal Infections DesperatePerson Birth Control 2 08-27-2008 07:23 PM
Problems after stopping birth control. lotus1234 Birth Control 16 11-05-2007 07:35 PM
I am confused about birth control pills!! Christina027 Thyroid Disorders 2 09-25-2006 04:41 AM
Birth Control Questions Slapstick Birth Control 2 03-02-2006 09:02 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Accutane
Aspirin
Benzoyl
Clindamycin
Differin
  Accutane
Aspirin
Benzoyl
Clindamycin
Differin




TOP THANKED CONTRIBUTORS



WhenItRains (10), ClearSkinRomy (6), MSNik (5), mmisty (5), jonnstar (3), poozers (3), Debaloo (2), MG098 (2), LitS917 (2), lisamariemoon (2)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 12:11 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!